# SDR DALA12009555534

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 75,129 hours, 31,198 cycles
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Condition: Deteriorated
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY ESCAPE SLIDE HARNESS DETERIORATED AND WILL NOT LATCH. R & R R-4 DOOR EMERGENCY ESCAPE SLIDE HARNESS IAW -A-25-66-01-401-926-A-A.
